Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2011, 9:17 AM EDT for Cecil County, Maryland; New Castle County, Delaware. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 9:17 AM EDT (13:17 UTC)
- Expired
- Jun 28, 2011, 10:15 AM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD
The radar
The Dover AFB radar (KDOX), 92 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
378
WWUS81 KPHI 281317
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT TUE JUN 28 2011
DEZ001-MDZ008-PAZ067-281415-
CECIL MD-CHESTER PA-NEW CASTLE DE-
917 AM EDT TUE JUN 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND NEW CASTLE
COUNTIES...
AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF ELKTON...MOVING NORTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE...PORT DEPOSIT...
CONOWINGO AROUND 925 AM...WOODLAWN...WOODLAWN...RICHARDSMERE AROUND
930 AM...CHARLESTOWN...RISING SUN AROUND 935 AM...HOLLYWOOD BEACH AND
FARMINGTON AROUND 940 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3979 7593 3984 7559 3965 7557 3960 7560
3961 7557 3957 7557 3941 7583 3939 7605
3941 7605 3944 7600 3946 7602 3953 7599
3955 7603 3954 7607 3968 7620
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 7:28 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 28, 7:28 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 728 AM EDT TUE JUN 28 2011 .SYNOPSIS... A WARM FRONT ACROSS THE DELMARVA WILL EDGE NORTH THROUGH NEW JERSEY AND EASTERN PENNSYLVANIA THIS AFTERNOON. A COLD FRONT WILL MOVE EAST THROUGH THE MID ATLANTIC STATES TONIGHT. THEN AN AREA OF HIGH PRESSURE OVER THE GREAT LAKES ON WEDNESDAY WILL MOVE TO THE MID ATLANTIC STATES BY FRIDAY. IT WILL MERGE WITH CENTRAL ATLANTIC HIGH PRESSURE AND EXTEND BACK INTO THE CAROLINAS THIS COMING 4TH OF JULY WEEKEND SETTING UP A POSSIBLE HEAT WAVE FOR OUR AREA. A WEAK COOL FRONT MIGHT DRIFT DOWN INTO THE NORTHEAST USA LATER IN THE INDEPENDENCE DAY WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LATEST HRRR RUN AND CURRENT RADAR OBSERVATIONS/TRENDS AS WELL AS SFC BASED STABILITY IN THE MSAS/LAPS FIELDS POINT TOWARD A DOWNWARD ADJUSTMENT IN POPS WITH THE FIRST SHORT WAVE THIS MORNING. KEPT THE LULL IN PCPN CHANCES DURING THE MID DAY ERLY AFTN WITH ANOTHER RAMP UPWARD THIS AFTERNOON. MAX TEMPS EXPECTED NEAR 22Z. HOWEVER CONFIDENCE ON TEMP DETAILS AND REACHING THE FCST MAX'S IS BELOW AVG AND THE VALUES FCST...ESP DEL VALLEY FROM KTTN TO KPHL TO KILG MAY BE TOO HIGH BY UP TO 5 DEGS? LATER THE DOOR OPENS FOR MARGINAL SVR RISK IN N MD AND S CENTRAL PA. BOTH THE 00Z/28 GFS AND ECMWF SVR INDICATORS CONT MARGINALLY FAVORABLE..FOR A BAND OF HEAVY CONVECTION TO BREAK OUT IN S CENTRAL PA/N MD...SPREADING EWD WHILE THE AREA DEVELOPS ENEWD AT 25-30 KTS. REGARDING THE PARALLEL NAM MOS VS METMOS... NO STRONG TENDENCIES ON FAVORING ONE OR THE OTHER...PER MULTI CHECKS OF KILG AND KPHLO DATA. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... TONIGHT...THE APPROACHING CFP WILL PROBABLY BE PRECEDED BY A BAND OF BKN MORE VIGOROUS SHOWERS AND TSTMS...WITH A CHC OF ISOLATED SVR AND SMW ISSUANCES AND PROBABLE MULTI SPS NIGHT. WHILE DEEPER 0-6KM SHEAR IS THE N EDGE OF OUR CWA...BETTER ML CAPE AND HIGHER TT 49-52 WILL LIE ACROSS THE SERN 1/2 OF OUR CWA WITH PWAT NEAR 2 INCHES IN DEL. SUSPECT ISO SVR IN E MD AND DEL DURING TUE NIGHT...POSSIBLY COASTAL NJ AS WELL...AS BETTER MOISTURE POOLING THERE WITH A TINY CORRIDORS OF 1-2 INCH 1 HR RAINS...HAIL AND GUSTY W WIND TO 40 KTS. EVEN 00Z/28 UK HAS 6 HR QPF OF .10 OR HIGHER AFTER 06Z BLM-DOV-NYG LINE SEWD. OVERALL BASIN AVG RFALL MUCH LESS THAN 1 INCH. FWIW...STILL 1000J OF MLCAPE ASTRIDE THE DEL COAST AT 06Z WED... SUGGESTING NIGHTTIME POTENCY IN DEL. NAM HANDLES THE POPS WELL FOR THE TODAYS FORENOON SHOWERS BUT NCEP MOS PROBS LOOK TOO LOW FOR TONIGHT...ESP DE/E MD. WE DID NOTE THE RELATIVELY DRY 00Z/28 RGEM FOR TONIGHT. 06Z NAM NOW LOOKS LIKE IT HAS A SUPERCELL ATTEMPT VICINITY LEHIGH VALLEY TONIGHT. SO WE'LL SEE HOW THIS EVOLVES. WED...DRIER AND MUCH MORE SUNSHINE EVERYWHERE AFTER ANY REMAINING CONVECTIVE CLOUD DEBRIS SHOVES E OFF THE COAST. GEFS IS A SLOWER PUSHING OUT TO SEA FROM COASTAL DEL. THU...WE WILL GET DEEPER INTO THE COOLER AND DRIER AIR MASS ON WEDNESDAY NIGHT AND THURSDAY. WINDS SHOULD BE LIGHT ENOUGH TO FAVOR THE LOWER STAT GUIDANCE FOR OUTLYING AND RURAL AREAS ON WEDNESDAY NIGHT AND THE CAP IS IN PLACE FOR OUR ENTIRE CWA TO KEEP IT DRY ON THURSDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... DID NOT UPDATE MUCH OF THE DETAILS GRIDDED AND WRITTEN YESTERDAY- MONDAY AFTERNOON IN PGH 4 AND BEYOND...SINCE RING OF FIRE CONVECTIVE BURST OCCURRENCE AND TIMING OF ASSOCIATED DEBRIS CLOUDS MODEL DEPENDENT AND SUBJECT TO LARGE TIMING ERRORS. NEVERTHELESS...THE GIST BELOW IS MODELED ON TRACK. A HEAT WAVE /3 SUCCESSIVE DAYS OF 90 OR HIGHER/ APPEARS PROBABLE FOR PARTS OF THE AREA THIS 4TH OF JULY WEEKEND EXCEPTING THE POCONOS AND POSSIBLY THE IMMEDIATE COUPLE OF MILES OF THE COAST. THE OVERALL TREND WILL BE FOR WARMER AND MORE HUMID CONDITIONS FRIDAY INTO SUNDAY...THEN PERHAPS DRIER CONDITIONS WITH VERY WARM TEMPERATURES MONDAY. FOR THE MOST PART...THE MID RANGE GUIDANCE WAS CLOSE WITH THE SYNOPTIC PATTERN...AND A BLEND OF MID RANGE MODELS WAS USED FOR THIS FORECAST. WEAK HIGH PRESSURE GETS TO THE MID ATLANTIC COAST THURSDAY NIGHT INTO FRIDAY...THEN SLIPS OFFSHORE AND BECOMES ABSORBED INTO THE LARGER HIGH PRESSURE SYSTEM WELL OFF THE MID ATLANTIC COAST. AT THIS POINT...THE THURSDAY NIGHT INTO FRIDAY NIGHT PERIOD LOOKS DRY. AS THE AIRMASS MOISTENS FROM WITHIN...THE COLUMN MAY BECOME MARGINALLY UNSTABLE...BUT A LACK OF A FOCUS SHOULD KEEP ANY DEVELOPING CONVECTION ISOLATED AT BEST...AND NOT WORTH A MENTION FOR NOW. MID LEVEL HEIGHTS WITH THE BUILDING RIDGE LOOK TO PEAK DURING THE SATURDAY INTO SATURDAY NIGHT TIMEFRAME. THE BUILDING MID LEVEL HEIGHTS SHOULD KEEP SATURDAY DRY FOR THE MOST PART...AS THE COLUMN LOOKS CAPPED. 850 MB TEMPERATURES NEAR 18 CELSIUS SUPPORT HIGHS IN THE LOWER 90S AWAY FROM THE INFLUENCE OF THE TERRAIN AND THE WATER. MODELS ARE SUGGESTING A WARM FRONTAL PASSAGE SATURDAY NIGHT...AS LOW TO MID LEVEL WARM AIR ADVECTION PEAKS IN THE DEEPENING SOUTHWEST FLOW. A CHANCE OF SHOWERS AND THUNDERSTORMS WAS MAINTAINED FOR THIS PERIOD...BUT CONFIDENCE IN COVERAGE IS BELOW AVERAGE. SUNDAY COULD END UP BEING THE MOST ACTIVE DAY OF THE PERIOD. MID RANGE MODELS ARE HINTING AT A COLD FRONTAL PASSAGE FAIRLY EARLY IN THE DAY AS MID LEVEL HEIGHTS FALL...BUT IT WOULD APPEAR THAT THE COLD FRONTAL PASSAGE WOULD BE MORE LIKELY TO OCCUR DURING THE AFTERNOON. THE SLOWER TIMING WOULD ALLOW FOR INSTABILITY TO DEVELOP WITH SOME SHEAR AHEAD OF SHORT WAVE ENERGY BREAKING DOWN THE MID LEVEL RIDGE. THIS COMBINED WITH A FOCUS IN THE FORM OF THE COLD FRONT SHOULD RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS. 850 MB TEMPERATURES NEAR 18 CELSIUS SUGGESTS HIGHS WILL ONCE AGAIN TOP 90 DEGREES OUTSIDE OF THE TERRAIN AND AWAY FROM THE WATER. THE FRONT SHOULD PASS SUNDAY EVENING...WITH THE AIRMASS CHANGE LAGGING BEHIND INTO SUNDAY NIGHT. AT THIS DISTANCE...MONDAY APPEARS TO BE DRIER AS DEW POINTS AND PRECIPITABLE WATER VALUES FALL. HOWEVER... 850 MB TEMPERATURES NEAR 17 CELSIUS WOULD SUGGEST 90 DEGREE TEMPERATURES FOR HIGHS. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE ACROSS THE TERMINALS EARLY THIS MORNING. SKIES ARE PARTLY CLOUDY WITH MOSTLY CI/CS AND A FEW AREAS OF AC DRIFTING ACROSS THE AREA. VSBYS ARE BEGINNING TO DECREASE AND SOME MVFR HZ/BR MAY OCCUR BEFORE DAWN. WINDS ARE NEARLY CALM AT MANY SITES. HAZY AND HUMID CONDITIONS WILL BE ACROSS THE AREA TODAY. A WARM FRONT WILL CROSS THE AREA THIS MORNING FOLLOWED BY A COLD FRONT EARLY TONIGHT. SCT SHOWERS/TSTMS WILL OCCUR THRU THIS PERIOD WITH LOW CONFID ON ANY TERMINAL REGARDING TIMING AND INTENSITY. THE 'SCT CLOUD CB GROUP' APPROACH WAS USED IN THE TERMINALS FOR NOW. A BATCH OF SHOWERS WELL TO THE WEST MAY BE CLOSE ENOUGH TO TRY TO TIME FOR THE 12Z TAFS. WINDS WILL BE S/SW TODAY AND THEN BECOME W/NW BEHIND THE FRONT TONIGHT. SKIES WILL CLR OUT BEHIND THE FRONT OVERNIGHT. IF THE ATMOSPHERE DECOUPLES BEFORE DEEPER DRY AIR MIXES DOWN...THEN AREAS OF FOG MAY DEVELOP LATER TUE NIGHT. OUTLOOK... MOSTLY VFR CONDITIONS ARE FORECAST FOR THE REMAINDER OF THE WEEK AS HIGH PRESSURE BUILDS TOWARD...AND EVENTUALLY INTO...OUR AREA. && .MARINE... LIGHT WINDS ARE ACROSS THE WATERS EARLY TODAY...BUT AN APPROACHING LOW AND A SERIES OF FRONTS WILL BEGIN TO CAUSE WINDS TO STIR LATER THIS MORNING WHICH WILL LAST INTO TONIGHT. LIGHT E TO SE WINDS WILL TURN SRLY THEN SWRLY THIS AFTERNOON WITH SPEEDS INCREASING TO 10 TO 15 KTS WITH SOME GUSTS AROUND 20 KNOTS. SCATTERED SHOWERS/TSTMS WILL BE AROUND BEGINNING MID-AFTERNOON AND THROUGH THE FIRST HALF OF THE NIGHT. BEHIND THE COLD FRONT...WINDS WILL BECOME W/NW AND SPEEDS WILL REMAIN 10 TO 15 KNOTS INTO WED. NO SCA CONDITIONS ARE EXPECTED FOR THE NEXT FEW DAYS...WITH GUSTS LESS THAN 25 KNOTS AND SEAS MOSTLY 2 TO 4 FEET ON THE OCEAN. SCAT TSTMS WILL CREATE LOCALLY HIGHER WINDS AND WAVES...SO BE PREPARED FOR TSTMS IF YOU WILL BE BOATING LATER TODAY INTO TONIGHT. && .CLIMATE... KPHL IS PROJECTING A JUNE AVG AROUND 75.4 OR TOP 10 WARMEST...BUT WELL BELOW LAST YEARS XMACIS RESOURCED 78.2 AVG FOR JUNE. XMACIS PERIOD OF RECORD /POR/ BEGINS 1873. KACY IS PROJECTING A JUNE AVG TEMP OF ABOUT 74.4 OR TOP 5 WARMEST JUNE BUT BELOW LAST YEARS 75.8 DEG XMACIS RESOURCED AVG FOR JUNE. XMACIS POR BEGINS 1874. KILG IS PROJECTING A JUNE AVG TEMP OF ABOUT 74.0...LAST YEAR IT WAS 76.7. KABE IS PROJECTING A JUNE AVG TEMP OF ABOUT 71.2...LAST YEAR IT WAS 72.2. XMACIS POR BEGINS 1922. KTTN IS PROJECTING A JUNE AVG TEMP OF ABOUT 73.6...LAST YEAR IT WAS 75.4 THIS SECTION WILL PROBABLY BE DELETED SOON AND WAS PRESENTED TO GIVE A LITTLE COMPARISON TO LAST JUNE WHICH WAS NOTABLY HOT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...DRAG/GIGI SHORT TERM...DRAG LONG TERM...DRAG/HAYES AVIATION...O'HARA MARINE...O'HARA CLIMATE...DRAG
Hazardous weather outlook, Jun 28, 4:06 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT TUE JUN 28 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-290815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 406 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING COLD FRONT WILL OFFER THE RISK OF BRIEF HEAVY POOR DRAINAGE FLOODING RAIN AND STRONG TO POSSIBLY LOCALLY SEVERE THUNDERSTORMS LATE TODAY OR MORE LIKELY EARLY TONIGHT. WHILE A THUNDERSTORM IS POSSIBLE LATE THIS MORNING OR EARLY AFTERNOON... THE PRIMARY RISK FOR A STRONG THUNDERSTORM IS TONIGHT. THE GREATEST THREAT FOR STRONG THUNDERSTORMS TONIGHT SHOULD EXTEND FROM SOUTHEAST PENNSYLVANIA AND MARYLAND'S EASTERN SHORE THROUGH DELAWARE AND SOUTHERN NEW JERSEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS CHANCE OF HEAT ADVISORY CONDITIONS IN THE URBAN CORRIDOR FROM TRENTON TO PHILADELPHIA AND WILMINGTON SOMETIME BETWEEN SATURDAY AND MONDAY THE 4TH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ430-431-450>455-290815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING COLD FRONT SHOULD TRIGGER STRONG TO POSSIBLY LOCALLY SEVERE THUNDERSTORMS AS IT APPROACHES AND MOVES THROUGH LATER TONIGHT. THE GREATER THREAT FOR STRONGER THUNDERSTORMS SHOULD BE IN THE SOUTHERN PORTIONS OF THE MARINE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DRAG
In the hours before
Special weather statement, Jun 28, 9:17 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EDT TUE JUN 28 2011
DEZ001-MDZ008-PAZ067-281415-
CECIL MD-CHESTER PA-NEW CASTLE DE-
917 AM EDT TUE JUN 28 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND NEW CASTLE
COUNTIES...
AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF ELKTON...MOVING NORTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR PERRYVILLE...PORT DEPOSIT...
CONOWINGO AROUND 925 AM...WOODLAWN...WOODLAWN...RICHARDSMERE AROUND
930 AM...CHARLESTOWN...RISING SUN AROUND 935 AM...HOLLYWOOD BEACH AND
FARMINGTON AROUND 940 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3979 7593 3984 7559 3965 7557 3960 7560
3961 7557 3957 7557 3941 7583 3939 7605
3941 7605 3944 7600 3946 7602 3953 7599
3955 7603 3954 7607 3968 7620
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:08 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 82 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Ocean | 56 min |
| Jun 28, 1:53 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 97 min |
| Jun 28, 6:32 PM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Jun 28, 7:32 PM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Jun 28, 7:26 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 64 min |
Nearby
Special Weather Statements in Maryland, 2011Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.